# SDR C8GA20050019

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 56,172 hours, 30,515 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 651724021
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 56,172 hours, 30,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 718 FROM STL TO ELP, DURING CLIMB-OUT, THE NR 2 SLAT WILL NOT RETRACT.  AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  INSPECTED SLAT ACTUATOR AND LUBED SLAT TRACKS.  NO OTHER DEFECTS NOTED.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  IN ELP, PERFORMED FOLLOW-UP INSPECTION.  FOUND NR 2 SLAT ACTUATOR ATTACH BRACKET CRACKED.  REPLACED BRACKET.  AIRCRAFT RETURNED TO SERVICE.
